# SDR USAA920080530

- Difficulty date: February 9, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 4
- Component: Spoiler
- Component part number: 654645262SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - LEFT WING NR 4 SPOILER HAS AREA DEBONDED, WBL 169.05 - WBL 180.75.  REPAIRED LEFT WING NR 4 SPOILER, WBL 169.05 - WBL 180.75 IAW B737 SRM 51-70-10-2R4.
